RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2017, том 3, выпуск 1, страницы 76–80 (Mi umj34)  

Calibration relations for analogues of the basis splines with uniform nodes

Valerii T. Shevaldinab

a N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University, Ekaterinburg, Russia

Аннотация: The paper deals with generalized linear and parabolic $B$–splines with the uniform nodes constructed by means only one function $\varphi(x)$. For such splines in this paper conditions have been found that guarantee satisfaction of two–scale relations.

Ключевые слова: $B$-spline, uniform nodes, two-scale relations.

DOI: https://doi.org/10.15826/umj.2017.1.006

Полный текст: PDF файл (135 kB)
Полный текст: https:/.../76
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Valerii T. Shevaldin, “Calibration relations for analogues of the basis splines with uniform nodes”, Ural Math. J., 3:1 (2017), 76–80

Цитирование в формате AMSBIB
\RBibitem{She17}
\by Valerii~T.~Shevaldin
\paper Calibration relations for analogues of the basis splines with uniform nodes
\jour Ural Math. J.
\yr 2017
\vol 3
\issue 1
\pages 76--80
\mathnet{http://mi.mathnet.ru/umj34}
\crossref{https://doi.org/10.15826/umj.2017.1.006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3684226}
\elib{http://elibrary.ru/item.asp?id=29728776}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj34
  • http://mi.mathnet.ru/rus/umj/v3/i1/p76

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Перевод статьи
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:109
    Полный текст:37
    Литература:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020